# SDR C2XA02IA099

- Difficulty date: April 28, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: D61306
- Condition: Bent
- Location: Nlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3581 THE CREW NOTED THAT THE #1 SYSTEM NOSE LANDING GEAR UNLOCKED LIGHT STAYS ON.  IAH-  MAINTENANCE INSPECTED THE NLG, AND, RELEASED THE AIRCRAFT IAW MEL.  IAH-  MAINTENANCE REMOVED and REPLACED THE PROX SWITCH BRACKET, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
